MathSciNet Relay Station
MathSciNet bibliographic data
MR1354670 (96g:58154) 58F20 (58F07)
Tabachnikov, S. On the dual billiard problem. Adv. Math. 115 (1995), no. 2, 221–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement